MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES

ROCHE DIAGNOSTICS ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Catalog Number 08056757190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c 503 analyzer is (b)(6).Calibration and controls were acceptable.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with alkaline phosphatase acc.To ifcc gen.2 on a cobas c 503 analytical unit.The heparin plasma sample initially resulted in an alp value of 362 u/l.The sample was repeated, resulting in a value of 158 u/l.The sample was decanted into a cup and repeated, resulting in an alp value of approximately 160 u/l.
 
Additional Manufacturer Narrative
Upon review of the alarm trace, 1-5 sample quality related alarms occurred per day.Depending on throughput, this could indicate a general pre-analytic sample handling issue in the laboratory.A general reagent issue can be excluded as calibration and controls were acceptable.The investigation determined the issue is consistent with high leukocyte concentration of the samples, leading to an accumulation of cells close to the sample surface.In samples with hyper-leukocytosis, the sample surface may show higher alp activity due to the presence of leukocytes, debris, and platelets.The investigation did not identify a product issue.

Brand Name
ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2
Common Device Name
NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20797754
Report Number1823260-2024-03466
Device Sequence Number18137722
Product Code CJE
UDI-Device Identifier07613336120972
UDI-Public07613336120972
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K033185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056757190
Device Lot Number822628
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown